Per citar aquest document: http://ddd.uab.cat/record/36481
On compact Itô's formulas for martingales of mc4.
Jolis Giménez, Maria (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 1990
Resum: We prove that the class mc4 of continuous martingales with parameter set [0, 1] 2, bounded in L4, is included in the class of semi-martingales S∞c(Lo(P)) defined by'Allain in [A]. As a consequence we obtain a compact Itô's formula. Finally we relate this result with the compact Itô formula obtained by Sanz in [S] for martingales of m4c.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 34 n. 1 (1990) p. 107-128, ISSN 0214-1493

Adreça alternativa: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37616
DOI: 10.5565/37616


22 p, 513.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-05-07, darrera modificació el 2017-05-24



   Favorit i Compartir